# SDR DALA2022042502890

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,592 hours, 22,949 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 DTE, ER/A 586184-14AD REV. B; FUSELAGE / LHS / STA. 1640 FRAME AT S-14L / CRACK. CORRECTIVE ACTION: REF ERA 586184-14AD REV B. (2206889)
